# SDR DHL2004873506

- Difficulty date: November 10, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rudder
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ACCESS DOOR NR 61A DOUBLER CRACKED 0.500.  REMOVED CRACKED DOUBLER IAW DC8 SRM 51-1-21 PG 1.  FABRICATED NEW DOUBLER (AL2024-T3 0.032) IAW DC8 SRM 55-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED NEW DOUBLER IAW DC8 SRM 51-1-21 PG 1.
